# SDR DIXA2015F00097

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N904JR
- Make and model: Braero BAE125800A
- Aircraft serial: 258018
- Aircraft time: 10,322 hours, 7,620 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 150D01100
- Part serial: NSN
- Condition: Intermittent
- Location: Aft Equip Bay
- Part time: 10,322 hours, 7,620 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CREW REPORTED CLIMBING THROUGH FL 150, RED REAR BAY OVERHEAT LIGHT ILLUMINATED, CREW FOLLOWED CHECKLIST PROCEDURES.  LIGHT EXTINGUISHED WHILE STILL CLIMBING THROUGH FL 180 RED REAR BAY OVER HEAT LIGHT ILLUMINATED FOLLOWED BY A BURNING ODOR AND LIGHT SMOKE IN COCKPIT.
